# SDR ABXA040087

- Difficulty date: February 23, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,434 hours, 25,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558471
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PIT, AFT LOWER CARGO COMPARTMENT AFT DOOR JAMB FITTING WAS FOUND CRACKED DURING A LINE INSPECTION.  REPLACED FITTING IAW DC-8 SRM 51-1-20D.
